# SDR C2XA09CL010

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 14,583 hours, 7,684 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYZ FLIGHT NR 2365 THE CREW REPORTED AN IAS COMPARISON ERROR, ALT COMPARISON ERROR, SPS ADVANCE AND AUTOPILOT FAIL MSG IN CRUISE.  THE ACFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REMOVED MOSITURE FROM THE NR 2 PITOT STATIC SYSTEM.  OPS CHECKS WERE GOOD.
